# SDR SWAA2022071117496

- Difficulty date: June 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRONT SPAR LOWER AREA OF INSPAR RIB STAB STA 129.50 AT LT HORIZONTAL STABILIZER 2022-307381 / [01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N:38DL PLUS; S/N:120398603; CAL DUE DATE: 18-OCT-22;[02] REPAIRED IAW EA# 22-155-01950; AND EA# 22-155-01950-WIP1 SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
